American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] J. Z. Gonçalves and D. S. Passman. Explicit free groups in division rings. Proc. Amer. Math. Soc. 143 (2015) 459-468.
Abstract, references, and article information   
View Article: PDF

[2] A. Grishkov, P. Plaumann and L. Sabinina. The structure of free automorphic Moufang loops. Proc. Amer. Math. Soc. 140 (2012) 2209-2214.
Abstract, references, and article information   
View Article: PDF

[3] L. A. Bokut and K. P. Shum. Relative Gröbner-Shirshov bases for algebras and groups. St. Petersburg Math. J. 19 (2008) 867-881. MR 2411637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konstantin Ardakov and Kenneth A. Brown. Primeness, semiprimeness and localisation in Iwasawa algebras. Trans. Amer. Math. Soc. 359 (2007) 1499-1515. MR 2272136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert L. Snider. Periodic groups whose simple modules have finite central endomorphism dimension. Proc. Amer. Math. Soc. 134 (2006) 3485-3486. MR 2240659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. O. Juriaans, I. B. S. Passi and Dipendra Prasad. Hyperbolic unit groups. Proc. Amer. Math. Soc. 133 (2005) 415-423. MR 2093062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gábor Elek. The rank of finitely generated modules over group algebras. Proc. Amer. Math. Soc. 131 (2003) 3477-3485. MR 1991759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rachel Quinlan. Generic central extensions and projective representations of finite groups. Represent. Theory 5 (2001) 129-146. MR 1835002.
Abstract, references, and article information   
View Article: PDF

[12] Imre Tuba. Low-dimensional unitary representations of $B_3$. Proc. Amer. Math. Soc. 129 (2001) 2597-2606. MR 1838782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuanlin Li and M. M. Parmenter. Hypercentral units in integral group rings. Proc. Amer. Math. Soc. 129 (2001) 2235-2238. MR 1823905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gregory T. Lee. Group rings whose symmetric elements are Lie nilpotent. Proc. Amer. Math. Soc. 127 (1999) 3153-3159. MR 1641124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lukasz Wiechecki. Finitely generated group ring units. Proc. Amer. Math. Soc. 127 (1999) 51-55. MR 1486758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Hutchings. Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998) 1791-1809. MR 1475686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Danchev. Commutative group algebras of $\sigma$-summable abelian groups. Proc. Amer. Math. Soc. 125 (1997) 2559-2564. MR 1415581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. N. Krasil'nikov and Samuel M. Vovsi. On fully invariant ideals of the free group algebra. Proc. Amer. Math. Soc. 124 (1996) 2613-2618. MR 1343706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. S. Passman and W. V. Temple. Representations of the Gupta-Sidki group . Proc. Amer. Math. Soc. 124 (1996) 1403-1410. MR 1307556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Cassidy and Guy Laberge. Nilpotent groups acting on abelian groups . Proc. Amer. Math. Soc. 119 (1993) 697-700. MR 1185258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Samuel M. Vovsi. On the semigroups of fully invariant ideals of the free group algebra and the free associative algebra . Proc. Amer. Math. Soc. 119 (1993) 1029-1037. MR 1154250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andy R. Magid. Every $G$-module is a submodule of a direct sum of cyclics . Proc. Amer. Math. Soc. 116 (1992) 929-937. MR 1100660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. I. Lichtman. Trace functions in the ring of fractions of polycyclic group rings . Trans. Amer. Math. Soc. 330 (1992) 769-781. MR 1040264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Hill and William Ullery. A note on a theorem of May concerning commutative group algebras . Proc. Amer. Math. Soc. 110 (1990) 59-63. MR 1039530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. B. S. Passi and D. S. Passman. Algebraic elements in group rings . Proc. Amer. Math. Soc. 108 (1990) 871-877. MR 1007508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bola O. Balogun. On the primitivity of group rings of amalgamated free products . Proc. Amer. Math. Soc. 106 (1989) 43-47. MR 963570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles C. Welsh. Prime length of crossed products . Proc. Amer. Math. Soc. 106 (1989) 91-98. MR 965248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2